| Model Number |
02.12.0510FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2236564: (b)(4) items manufactured and released on (b)(6) 2022.Expiration date: 2027-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 4 months after the primary, revision surgery performed due to infection.The surgeon completed dare procedure (debridement & washout) with multiple sample taken and revised successfully the liner (same size).